# SDR FDEA202202190323

- Difficulty date: February 19, 2022
- Submitted: March 3, 2022
- Operation: Air carrier
- Aircraft: N791FD
- Make and model: Boeing 757-200 SERIES
- Aircraft serial: 26694
- Aircraft time: 75,230 hours, 27,954 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: None
- Condition: None
- Location: N/A
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

M AIN CARGO SEAT TRACK SURFACE WORN BS 700 RBL 24 REMOVED AND REPLACED SEAT TRACK IAW B757-2 SRM 51-40-02-0G AND DWG 143N5080 REV   B, ACCOMPLISHED FEDEX EA #  F-5310-T0367159-P1, FUSELAGE - MAINFRAME - SEAT TRACK,   STA 700-780 RBL 24, ALTERNATE FINISH
